Alert archive / Arkansas / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 57, NWS Little Rock, AR
NWS Little Rock, AR issued this severe thunderstorm warning at Apr 7, 2021, 2:05 PM CDT for Polk County, Arkansas. It was in force for 55 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 7, 2021, 2:05 PM CDT (19:05 UTC)
- Expired
- Apr 7, 2021, 3:00 PM CDT
- In force
- 55 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Polk County, AR
The radar
The Western Arkansas radar (KSRX), 80 km from the middle of the area, began a volume at 19:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 7, 12:38 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Shreveport, LA (KSHV), launched 12:00Z, 7.1 hours before the alert went out and 238 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 532 J/kg
- Mixed-layer CIN
- -229 J/kg
- Mixed-layer LCL
- 506 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 267 m²/s²
- 0-3 km storm-relative helicity
- 433 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted.
104
WUUS54 KLZK 071905
SVRLZK
ARC113-072000-
/O.NEW.KLZK.SV.W.0057.210407T1905Z-210407T2000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Little Rock AR
205 PM CDT Wed Apr 7 2021
The National Weather Service in Little Rock has issued a
* Severe Thunderstorm Warning for...
Northern Polk County in western Arkansas...
* Until 300 PM CDT.
* At 204 PM CDT, a severe thunderstorm was located over Hatfield, or
9 miles southwest of Mena, moving east at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Mena... Hatfield...
Polk County Fairgrounds... Mena Intermountain Airport...
Shady... Cove...
Acorn... Board Camp...
Rocky... Nunley...
Ink... Camp Pioneer...
Potter... Dallas...
Shady Grove...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 800 PM CDT for western
Arkansas.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3458 9446 3470 9422 3469 9420 3469 9409
3446 9396 3443 9443 3448 9446
TIME...MOT...LOC 1904Z 249DEG 21KT 3451 9438
HAIL...1.00IN
WIND...60MPH
$$
572 follow-up statements
694
WWUS54 KLZK 071922
SVSLZK
Severe Weather Statement
National Weather Service Little Rock AR
222 PM CDT Wed Apr 7 2021
ARC113-072000-
/O.CON.KLZK.SV.W.0057.000000T0000Z-210407T2000Z/
Polk AR-
222 PM CDT Wed Apr 7 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM CDT
FOR NORTHEASTERN POLK COUNTY...
At 222 PM CDT, a severe thunderstorm was located over Polk County
Fairgrounds, or over Mena, moving east at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Mena... Polk County Fairgrounds...
Mena Intermountain Airport... Acorn...
Board Camp... Nunley...
Ink... Potter...
Dallas... Shady Grove...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 800 PM CDT for western
Arkansas.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3470 9422 3469 9420 3469 9409 3446 9396
3447 9431 3452 9435 3463 9436
TIME...MOT...LOC 1922Z 249DEG 21KT 3455 9426
HAIL...1.00IN
WIND...60MPH
$$
57523
WWUS54 KLZK 071955
SVSLZK
Severe Weather Statement
National Weather Service Little Rock AR
255 PM CDT Wed Apr 7 2021
ARC113-072005-
/O.EXP.KLZK.SV.W.0057.000000T0000Z-210407T2000Z/
Polk AR-
255 PM CDT Wed Apr 7 2021
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN POLK COUNTY WILL
EXPIRE AT 300 PM CDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.
A Tornado Watch remains in effect until 800 PM CDT for western
Arkansas.
LAT...LON 3470 9422 3469 9420 3469 9409 3446 9396
3447 9431 3452 9435 3463 9436
TIME...MOT...LOC 1955Z 249DEG 21KT 3462 9405
$$
57What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 7, 12:28 PM CDT, 1 hour 37 minutes earlier.
Area forecast discussion, Apr 7, 12:28 PM CDT, 1 hour 37 minutes before
Area Forecast Discussion National Weather Service Little Rock AR 1228 PM CDT Wed Apr 7 2021 .UPDATE... Updated to include the 18Z aviation discussion. && .AVIATION... Southerly winds gusting to 25-30 kts, showers and strong/severe thunderstorm potential during the afternoon hours. MVFR ceilings through the day, with IFR conditions during periods of heavy rain with thunderstorms. After the cold front moves across the state this afternoon, wind direction will shift from the WSW and conditions will improve to VFR. && .PREV DISCUSSION...(ISSUED 626 AM CDT Wed Apr 7 2021) AVIATION...Updated w/ a discussion for the 07/12Z TAFs SCT mid-lvl cloud cover remains in place over the state Wed morning, w/ TSRA ongoing over N/Wrn AR. MVFR condns are ongoing at select terminals and expected to become more widespread across the FA later Wed morning. Winds early in the PD wl remain Srly and gusty w/ readings of 15-20 kts and stronger gusts in excess of 25 kts possible. A cold frnt was located over Cntrl OK and wl move across the state from W to E this afternoon. BKN line of TSRA wl accompany the FROPA w/ VRB winds possible. CIGs may deteriorate to IFR status as precip moves across terminals w/ short lived VIS restrictions as well. The frnt should clear the state late Wed night and gusty Wrly winds wl prevail w/ dry wx and VFR condns returning. /232/ PREV DISCUSSION...(ISSUED 356 AM CDT Wed Apr 7 2021) SHORT TERM...Today Through Thursday Night .Potential for scattered strong to severe thunderstorms remains possible across much of the state Wednesday afternoon and evening... .Synopsis... WV sat imgry indicated an upper-lvl vort max moving across the Cntrl High Plains this AM, w/ scattered convection ongoing over Cntrl KS/OK. Recent mesoanalysis was further indicative of a robust H500 trof over the CO/KS/OK border region. Locally, a strong region of cyclonic sfc flow was located over Nrn/Cntrl OK, w/ a stout pres grad extending over the Natural State, driving modest Srly winds. A plume of Td's in excess of 60F was noted, extending as far north as the I-40 corridor across AR, and a stout H850 LLJ of 35 kts wl cont to fuel moisture advection through late Wed morning. .Wed afternoon and evening... The aforementioned upper trof wl shift E/wrd through the day, becoming better juxtaposed w/ sfc low pressure. Associated hgt falls aloft wl promote a strong sfc mass response as sfc low pressure is swept towards the N/E into Ern KS/Cntrl MO. This wl position a tailing cold frnt from N to S across Ern OK. Srly winds ahead of the frnt will supply a plume of sfc Td's in excess of 60-65F over much of the Natural State. However, lingering cloud cover will lkly inhibit diurnal/radiational heating and keep afternoon high T's in the mid-70s. ML buoyancy progs remain around 1500 J/kg out ahead of the approaching cold frnt...more than enough to support convective activity invof upper-lvl forcing for ascent and the cold frnt. Regarding svr hazard potential, an H500 jet streak of 70+ kts will overspread the state as the upper trof approaches Wed afternoon, providing sufficient bulk shear of 50-60 kts. CAM guidance remains consistent w/ initiation of precip over Ern OK early Wed afternoon along the advancing frnt. Sufficient bulk shear wl support a window of discrete cell development, and strong low-lvl veering wind profiles wl support rotating updrafts early on. W/ this in mind, svr hazards wl consist of large hail and potentially some tornadic activity in the first few hours following initiation over Wrn AR. However, nearly parallel sfc bndry and shear vector orientation in conjunction w/ modest WAA/isentropic ascent via an H850-H700 LLJ wl lkly lead to rapid upscale growth into a broken band of storms and embedded supercells as the afternoon progresses. Through the later afternoon and early evening hours, the cold frnt wl quickly sweep across the state, and cold pool consolidation wl lead to an evolving QLCS storm mode, where all svr hazards wl remain possible...and damaging winds becoming the most lkly hazard via strong wind energy aloft potentially reaching the sfc, particularly over portions of Ern and S/Ern AR. Storm activity wl cont to march E/wrd through the evening and lkly be clear of the MS river by 02- 03Z Wed night. An isolated flash flooding threat will be possible as well, particularly over Cntrl and Ern AR where rainfall totals of one inch more could be seen Wed night. .Thurs... The cold frnt wl usher in drier air and stout Wrly winds on Thurs, w/ readings of 10-15 kts and gusts of 20+ kts possible through the day. Drier wx wl be noted across the FA w/ seasonable afternoon T's in the upper 60s over Nrn AR, and mid 70s over Cntrl and Srn AR. LONG TERM...Friday Through Tuesday An upper low will be over the Great Lakes region to begin the long term period with an upper level ridge over the west coast. The upper low will move north through the Great Lakes tonight as another upper low moves into the Plains. This low will move through the Midwest and into the Great lakes Saturday night and Sunday. Another upper low moves into the northern Plains Monday and into the Great Lakes Tuesday. With the series of lows moving north of Arkansas flow over the state will vary between zonal and northwest. A front will be stalled near the Louisiana and Mississippi borders to begin the period. This front, along with another cold front approaching from the northwest, will bring showers and thunderstorms to the area Friday into early Saturday. Saturday night and Sunday should be dry with high pressure over the area. Rain chances return Sunday night as another cold front approaches and rain chances continue into Tuesday. Above normal temperatures will continue until a cool down on Tuesday. && .LZK Watches/Warnings/Advisories...NONE. && Aviation...231
Hazardous weather outlook, Apr 7, 1:23 PM CDT, 42 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Little Rock AR 123 PM CDT Wed Apr 7 2021 ARZ003>008-012>017-021>025-030>034-037>047-052>057-062>069-081000- Boone-Marion-Baxter-Fulton-Sharp-Randolph-Newton-Searcy-Stone- Izard-Independence-Lawrence-Johnson-Pope-Van Buren-Cleburne- Jackson-Logan-Conway-Faulkner-White-Woodruff-Scott-Yell-Perry- Polk-Montgomery-Garland-Saline-Pulaski-Lonoke-Prairie-Monroe-Pike- Clark-Hot Spring-Grant-Jefferson-Arkansas-Dallas-Cleveland- Lincoln-Desha-Ouachita-Calhoun-Bradley-Drew- 123 PM CDT Wed Apr 7 2021 This Hazardous Weather Outlook is for a Large Part of Arkansas. .DAY ONE...This afternoon and Tonight Strong southerly winds of 10-15 knots and gusts of 20+ knots will be noted across the state ahead of an advancing cold front. Boaters and lake/river goers should take precautions if they are anticipating to be on the water this afternoon. The cold front will move through the region this afternoon into early evening with widespread showers and thunderstorms expected. Strong to severe thunderstorms are likely over western and central Arkansas this afternoon with the line of storm reaching eastern Arkansas early this evening. Large hail, strong winds and even a few tornadoes will be possible especially in the late afternoon through early evening hours. Locally heavy rainfall could be seen as well with widespread accumulations of up to one inch and locally greater amounts possible...which may result in an isolated flash flooding threat. .DAYS TWO THROUGH SEVEN...Thursday Through Tuesday No hazardous weather is expected through the forecast period. .Spotter Information Statement... Spotter Activation May Be Needed && Visit NWS Little Rock on the web. Go to http://weather.gov/lzk.
In the hours before
Special weather statement, Apr 7, 8:31 AM CDT, 5 hours 34 minutes before
Special Weather Statement
National Weather Service Little Rock AR
831 AM CDT Wed Apr 7 2021
ARZ012-021-022-071400-
Pope AR-Johnson AR-Newton AR-
831 AM CDT Wed Apr 7 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN JOHNSON...
SOUTHEASTERN NEWTON AND NORTHERN POPE COUNTIES UNTIL 900 AM CDT...
At 830 AM CDT, Doppler radar was tracking a strong thunderstorm near
Holman, or 12 miles northeast of Clarksville, moving northeast at 50
mph.
Pea size hail and wind gusts up to 50 mph will be possible with this
storm.
Locations impacted include...
Dillen... Moore...
Bertha... Smyrna...
Holman... Ben Hur...
Fort Douglas... Lutherville...
Long Pool Campground... Haw Creek Falls Campground...
Nogo... Treat...
Sand Gap... Lurton...
Simpson... Mineral Springs Recreation Area...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3577 9295 3573 9295 3572 9291 3564 9284
3546 9333 3561 9344 3587 9303
TIME...MOT...LOC 1330Z 240DEG 45KT 3558 9331
57Special weather statement, Apr 7, 1:42 PM CDT, 23 minutes before
Special Weather Statement
National Weather Service Little Rock AR
142 PM CDT Wed Apr 7 2021
ARZ030-037-071930-
Scott AR-Logan AR-
142 PM CDT Wed Apr 7 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LOGAN AND NORTHERN
SCOTT COUNTIES UNTIL 230 PM CDT...
At 141 PM CDT, Doppler radar was tracking a strong thunderstorm over
Echo, or 13 miles north of Waldron, moving northeast at 45 mph.
Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.
Locations impacted include...
Booneville... Mansfield...
Magazine... Echo...
Barber... Lucas...
Chismville... Sugar Grove...
Carolan... Grayson...
Glendale in Logan County... Ione...
Elm Park... Liberty...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A Tornado Watch remains in effect until 800 PM CDT for western
Arkansas.
LAT...LON 3495 9433 3496 9427 3497 9423 3506 9423
3506 9425 3510 9414 3514 9414 3514 9403
3523 9403 3523 9392 3527 9392 3530 9384
3504 9371 3494 9434
TIME...MOT...LOC 1841Z 244DEG 37KT 3508 9418
CooperSpecial weather statement, Apr 7, 1:47 PM CDT, 18 minutes before
Special Weather Statement
National Weather Service Little Rock AR
147 PM CDT Wed Apr 7 2021
ARZ012-021-071930-
Johnson AR-Newton AR-
147 PM CDT Wed Apr 7 2021
...SIGNIFICANT WEATHER ADVISORY FOR JOHNSON AND SOUTHWESTERN NEWTON
COUNTIES UNTIL 230 PM CDT...
At 147 PM CDT, Doppler radar was tracking a strong thunderstorm near
Woodland, or 8 miles northwest of Clarksville, moving northeast at 50
mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations impacted include...
Clarksville... Hartman...
Dillen... Woodland...
Hinkle... Devils Knob...
Hoyt... Walnut...
Rosetta... Upper Buffalo Wilderness Area...
Coal Hill... Catalpa...
Fort Douglas... Fallsville...
Swain... Haw Creek Falls Campground...
Union City... Oark...
Hunt... Nail...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Tornado Watch remains in effect until 800 PM CDT for western,
central and north central Arkansas.
LAT...LON 3576 9307 3573 9312 3573 9316 3569 9317
3538 9361 3539 9364 3541 9366 3538 9369
3538 9371 3558 9370 3577 9356 3577 9352
3582 9352 3593 9343
TIME...MOT...LOC 1847Z 221DEG 42KT 3552 9361
DTCSpecial weather statement, Apr 7, 1:57 PM CDT, 8 minutes before
Special Weather Statement
National Weather Service Little Rock AR
157 PM CDT Wed Apr 7 2021
ARZ037-071945-
Scott AR-
157 PM CDT Wed Apr 7 2021
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SCOTT COUNTY UNTIL 245 PM
CDT...
At 157 PM CDT, Doppler radar was tracking a strong thunderstorm near
Oliver, or near Waldron, moving northeast at 30 mph.
Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.
Locations impacted include...
Waldron... Beauchamp...
Cardiff... Oliver...
Morgan Springs... Cauthron...
Needmore... Winfield...
Hon... Parks...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Tornado Watch remains in effect until 800 PM CDT for western
Arkansas.
LAT...LON 3494 9434 3503 9398 3502 9392 3480 9386
3478 9440
TIME...MOT...LOC 1857Z 242DEG 27KT 3490 9421
DTCSpecial weather statement, Apr 7, 2:02 PM CDT, 3 minutes before
Special Weather Statement
National Weather Service Little Rock AR
202 PM CDT Wed Apr 7 2021
ARZ062-063-066>068-071945-
Bradley AR-Cleveland AR-Calhoun AR-Dallas AR-Ouachita AR-
202 PM CDT Wed Apr 7 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BRADLEY...SOUTH
CENTRAL CLEVELAND...CALHOUN...SOUTHEASTERN DALLAS AND CENTRAL
OUACHITA COUNTIES UNTIL 245 PM CDT...
At 201 PM CDT, Doppler radar was tracking a strong thunderstorm near
Stephens, or 11 miles southwest of Camden, moving northeast at 45
mph.
Half inch hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Camden... Fordyce...
Hampton... Bearden...
Stephens... Thornton...
Cullendale... Ellisville...
Harlow... Highland Industrial Park...
Poison Springs State Park... East Camden...
Tinsman... Delhi...
Harmony Grove... Frenchport...
Elliot... Fairview in Ouachita County...
Locust Bayou... Warner...
A Tornado Watch remains in effect until 800 PM CDT for southeastern
and southwestern Arkansas.
LAT...LON 3338 9304 3351 9312 3397 9246 3363 9219
3337 9295
TIME...MOT...LOC 1901Z 234DEG 41KT 3347 9299
GoudswardThe office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 7, 8:31 AM CDT | Special Weather Statement | LZK | Pope | 29 min |
| Apr 7, 1:42 PM CDT | Special Weather Statement | LZK | Sebastian | 48 min |
| Apr 7, 1:47 PM CDT | Special Weather Statement | LZK | Johnson | 43 min |
| Apr 7, 1:57 PM CDT | Special Weather Statement | LZK | Scott | 48 min |
| Apr 7, 1:59 PM CDT | Severe Thunderstorm Warning | LZK | Johnson, Newton | 46 min |
| Apr 7, 2:02 PM CDT | Special Weather Statement | LZK | Calhoun, Ouachita | 43 min |
| Apr 7, 2:18 PM CDT | Severe Thunderstorm Warning | LZK | Bradley, Calhoun, Cleveland, Dallas, Ouachita | 27 min |
| Apr 7, 2:19 PM CDT | Tornado Warning | LZK | Logan, Scott, Yell | 14 min |
| Apr 7, 2:21 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Lonoke, Monroe, Prairie | 39 min |
| Apr 7, 2:27 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Faulkner, Stone, Van Buren, White | 33 min |
| Apr 7, 2:30 PM CDT | Severe Thunderstorm Warning | LZK | Lonoke, Pulaski, Saline | 45 min |
| Apr 7, 2:33 PM CDT | Severe Thunderstorm Warning | LZK | Logan, Scott, Yell | 42 min |
| Apr 7, 2:34 PM CDT | Special Weather Statement | LZK | Prairie | 41 min |
| Apr 7, 2:36 PM CDT | Severe Thunderstorm Warning | LZK | Montgomery, Polk, Scott | 39 min |
| Apr 7, 2:39 PM CDT | Special Weather Statement | LZK | Newton | 51 min |
| Apr 7, 2:45 PM CDT | Severe Thunderstorm Warning | LZK | Calhoun, Cleveland, Dallas, Grant, Jefferson, Ouachita | 30 min |
| Apr 7, 2:45 PM CDT | Tornado Warning | LZK | Logan, Yell | 45 min |
| Apr 7, 3:03 PM CDT | Severe Thunderstorm Warning | LZK | Montgomery, Scott, Yell | 42 min |
| Apr 7, 3:04 PM CDT | Special Weather Statement | LZK | Lincoln | 41 min |
| Apr 7, 3:05 PM CDT | Severe Thunderstorm Warning | LZK | Lonoke, Prairie, Pulaski, White | 40 min |
| Apr 7, 3:09 PM CDT | Special Weather Statement | LZK | Grant | 51 min |
| Apr 7, 3:09 PM CDT | Severe Thunderstorm Warning | LZK | Yell | 39 min |
| Apr 7, 3:15 PM CDT | Severe Thunderstorm Warning | LZK | Johnson, Logan, Pope, Yell | 32 min |
| Apr 7, 3:16 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Independence, Jackson, White | 44 min |
| Apr 7, 3:25 PM CDT | Severe Thunderstorm Warning | LZK | Yell | 23 min |
| Apr 7, 3:28 PM CDT | Severe Thunderstorm Warning | LZK | Logan, Yell | 17 min |
| Apr 7, 3:33 PM CDT | Severe Thunderstorm Warning | LZK | Lonoke, Prairie, Pulaski | 30 min |
| Apr 7, 3:35 PM CDT | Severe Thunderstorm Warning | LZK | Lawrence, Randolph | 25 min |
| Apr 7, 3:46 PM CDT | Special Weather Statement | LZK | Pope | 59 min |
| Apr 7, 4:08 PM CDT | Special Weather Statement | LZK | Arkansas | 52 min |
| Apr 7, 4:11 PM CDT | Special Weather Statement | LZK | Lonoke, Prairie | 49 min |
| Apr 7, 6:23 PM CDT | Special Weather Statement | LZK | Faulkner | 52 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.